Law equivalence of solutions of some linear stochastic equations in Hilbert spaces

Volume 101 / 1992

Szymon Peszat Studia Mathematica 101 (1992), 269-284 DOI: 10.4064/sm-101-3-269-284

Abstract

Sufficient and necessary conditions for equivalence of the distributions of the solutions of some linear stochastic equations in Hilbert spaces are given. Some facts in the theory of perturbations of semigroup generators and Zabczyk's results on law equivalence are used.

Authors

  • Szymon Peszat

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image